# SDR FDEA201301150119

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 27,127 hours, 14,335 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, MID 1 AND AFT SMOKE DETECTOR LOOP A'S FAULT LIGHTS CAME ON FOR APPROX 10   SECS, THEN EXTINGUISHED.  PERFORMED CARGO COMPARTMENT SMOKE DETECTION TEST, REF AMM 26-16-00-05-01.   NO DEFECTS NOTED AT THIS TIME.  PERFORMED MAIN DECK CARGO COMPARTMENT SMOKE DETECTOR TEST REF AMM 26-19-00-05. NO DEFECTS NOTED AT THIS TIME.  INSPECTED BOTH COALESCER BAGS AND FOUND BOTH TO BE EXTREMELY SOILED.  R & R BOTH COALESCER BAGS REF AMM 21-51-16-03. NO LEAKS NOTED AT THIS TIME.
